Alert archive / Maine / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 42, NWS Gray, ME
NWS Gray, ME issued this severe thunderstorm warning at Jun 9, 2011, 10:06 AM EDT for Franklin County, Oxford County, Maine; Coos County, New Hampshire. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 9, 2011, 10:06 AM EDT (14:06 UTC)
- Expired
- Jun 9, 2011, 10:45 AM EDT
- In force
- 39 min
- Issued by
- NWS Gray, ME
- Area
- Storm-based polygon
Counties Franklin County, ME, Oxford County, ME, Coos County, NH
The radar
The Portland,ME radar (KGYX), 94 km from the middle of the area, began a volume at 14:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 2.1 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 117 J/kg
- Mixed-layer CIN
- -316 J/kg
- Mixed-layer LCL
- 1195 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 178 m²/s²
- 0-3 km storm-relative helicity
- 211 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
778 WUUS51 KGYX 091406 SVRGYX MEC007-017-NHC007-091445- /O.NEW.KGYX.SV.W.0042.110609T1406Z-110609T1445Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GRAY ME 1006 AM EDT THU JUN 9 2011 THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL OXFORD COUNTY IN WESTERN MAINE... CENTRAL COOS COUNTY IN NORTHERN NEW HAMPSHIRE... SOUTHWESTERN FRANKLIN COUNTY IN WESTERN MAINE... * UNTIL 1045 AM EDT... * AT 1004 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 12 MILES SOUTHWEST OF ERROL...OR 16 MILES NORTHWEST OF BERLIN...AND MOVING EAST AT 60 MPH. * SOME LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ERROL...LAKE UMBAGOG NATIONAL WILDLIFE REFUGE...GRAFTON NOTCH STATE PARK...ANDOVER...RUMFORD...MEXICO...WELD AND DIXFIELD. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY. && LAT...LON 4477 7030 4437 7036 4455 7149 4481 7142 TIME...MOT...LOC 1406Z 279DEG 50KT 4467 7129 $$ KIMBLE
3 follow-up statements
873 WWUS51 KGYX 091427 SVSGYX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 1027 AM EDT THU JUN 9 2011 MEC007-017-NHC007-091445- /O.CON.KGYX.SV.W.0042.000000T0000Z-110609T1445Z/ OXFORD ME-COOS NH-FRANKLIN ME- 1027 AM EDT THU JUN 9 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM EDT FOR SOUTHWESTERN FRANKLIN...EAST CENTRAL COOS AND CENTRAL OXFORD COUNTIES... AT 1022 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR UPTON...OR 14 MILES NORTHEAST OF BERLIN...MOVING EAST AT 55 MPH. SOME LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GRAFTON NOTCH STATE PARK...SOUTH ARM...NEWRY...ANDOVER...HANOVER...BYRON... MILTON...MOUNT BLUE STATE PARK...WELD...SUMNER...RUMFORD...ROXBURY... PERU...MEXICO...DIXFIELD AND CARTHAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY. && LAT...LON 4480 7114 4477 7030 4437 7036 4451 7126 TIME...MOT...LOC 1427Z 278DEG 47KT 4463 7094 $$ KIMBLE
844 WWUS51 KGYX 091436 SVSGYX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 1036 AM EDT THU JUN 9 2011 NHC007-091445- /O.CAN.KGYX.SV.W.0042.000000T0000Z-110609T1445Z/ COOS NH- 1036 AM EDT THU JUN 9 2011 ...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL COOS COUNTY IS CANCELLED... THE SEVERE THUNDERSTORM HAS MOVED OUT OF COOS COUNTY. PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY. LAT...LON 4479 7098 4477 7030 4437 7036 4447 7101 TIME...MOT...LOC 1435Z 278DEG 47KT 4461 7082 $$ MEC007-017-091445- /O.CON.KGYX.SV.W.0042.000000T0000Z-110609T1445Z/ OXFORD ME-FRANKLIN ME- 1036 AM EDT THU JUN 9 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM EDT FOR SOUTHWESTERN FRANKLIN AND CENTRAL OXFORD COUNTIES... AT 1032 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR GRAFTON NOTCH STATE PARK...OR 15 MILES NORTH OF BETHEL...MOVING EAST AT 55 MPH. SOME LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NEWRY... ANDOVER...HANOVER...BYRON...MOUNT BLUE STATE PARK...WELD...SUMNER... RUMFORD...ROXBURY...PERU...MILTON...MEXICO...DIXFIELD AND CARTHAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY. && LAT...LON 4479 7098 4477 7030 4437 7036 4447 7101 TIME...MOT...LOC 1435Z 278DEG 47KT 4461 7082 $$ KIMBLE
801 WWUS51 KGYX 091444 SVSGYX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 1044 AM EDT THU JUN 9 2011 MEC007-017-091453- /O.EXP.KGYX.SV.W.0042.000000T0000Z-110609T1445Z/ OXFORD ME-FRANKLIN ME- 1044 AM EDT THU JUN 9 2011 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN FRANKLIN AND CENTRAL OXFORD COUNTIES WILL EXPIRE AT 1045 AM EDT... THE SEVERE THUNDERSTORM HAS WEAKENED AND IS NO LONGER SEVERE. HOWEVER...GUSTY WINDS OF 40 TO 50 MPH ARE STILL POSSIBLE AS THE STORM MOVES TOWARD RUMFORD. PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY. LAT...LON 4479 7098 4477 7030 4437 7036 4447 7101 TIME...MOT...LOC 1443Z 278DEG 42KT 4459 7070 $$ KIMBLE
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 8:43 AM EDT, 1 hour 23 minutes earlier.
Area forecast discussion, Jun 9, 8:43 AM EDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAY ME 843 AM EDT THU JUN 9 2011 .SYNOPSIS... A RIDGE OF HIGH PRESSURE WILL BRING HOT AND HUMID WEATHER TO MUCH OF THE AREA TODAY. A STRONG COLD FRONT WILL THEN CROSS THE AREA LATER THIS AFTERNOON AND EVENING...WITH THUNDERSTORMS EXPECTED AHEAD OF IT. SOME OF THE THUNDERSTORMS COULD BE SEVERE. COOLER AND DRIER WEATHER IS EXPECTED TO FOLLOW THIS FRONT FRIDAY AND SATURDAY. LOW PRESSURE MAY BRING A CHANCE OF RAIN SUNDAY INTO MONDAY. HIGH PRESSURE WILL BUILD TOWARDS THE REGION LATE MONDAY THROUGH WEDNESDAY PRODUCING SLIGHTLY DRIER WEATHER TO THE REGION. && .NEAR TERM /TODAY/...UPDATED... EXPECT MORNING CLOUD COVER...WHICH IS REMNANTS OF OVERNIGHT CONVECTION...TO DISSIPATE RATHER QUICKLY THIS MORNING...YIELDING MUCH SUNSHINE AND VERY WARM TEMPERATURES. DEWPOINTS HAVE NOT REACHED THE LEVELS ORIGINALLY FORECASTED YET...LIMITING OVERALL INSTABILITY. HOWEVER DO EXPECT DEWPOINTS TO RISE AS HEATING BEGINS AND MIXES DOWN SOME HIGHER HUMIDITY AIR. THIS WILL SET THE STAGE FOR MORE WIDESPREAD THUNDERSTORM DEVELOPMENT THIS AFTERNOON...ESPECIALLY AS A COLD FRONT DROPS SOUTHWARD OUT OF QUEBEC. OVERALL WIND SHEAR IS FAVORABLE FOR MULTICELL THUNDERSTORM CLUSTERS AS WELL AS SUPERCELLS. SUPERCELLS WILL BE MORE LIKELY ESPECIALLY TO THE NORTH WHERE WIND SHEAR IS STRONGER. THREATS FOR DAMAGING WINDS AND LARGE HAIL WILL EXIST WITH ANY THUNDERSTORMS TODAY. && .SHORT TERM /TONIGHT THROUGH FRIDAY/... STRONG TO SEVERE STORMS MAY LINGER INTO THE EVENING HOURS TONIGHT...WITH SECONDARY FRONT HEADING SOUTH OUT OF THE MOUNTAINS. THIS BAND OF CONVECTION SHOULD HAVE A PREFFERED AREA OF LOW LEVEL CONVERGENCE AS COMPARED TO THE FIRST LINE. THERE MAY BE AREAS OF FOG BEFORE THE COOLER/DRIER AIR SETTLES INTO OUR REGION. BY FRIDAY...SURFACE HIGH PRESSURE WILL DOMINATE THE REGION FROM CANADA. THE FRONT WILL BECOME HUNG UP HOWEVER OVER SOUTHERN NEW ENGLAND AND EXPECT SOME CLOUD COVER TO RE-ADVANCE NORTHWARD BY LATE IN THE DAY...OR EVENING INTO SOUTHERNMOST NEW HAMPSHIRE. && .LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/... HIGH PRESURE BUILDS SOUTH FROM CANADA FRIDAY NIGHT WITH COOLER AND DRIER AIR FILTERING IN FROM THE NORTH. A ZONAL FLOW ALOFT WILL KEEP THINGS MOVING THOUGH AS ANOTHER WEAK SURFACE LOW APPROACHES THE REGION FROM THE WEST ON SATURDAY. THIS SYSTEM WILL TAKE A LITTLE LONGER TO MOVE THROUGH AND WILL PRODUCE A THREAT OF SHOWERS BEGINNING ON SATURDAY AND CONTINUING INTO SUNDAY. AN UPPER LOW WILL GET CARVED OUT OVER NORTHERN NEW ENGLAND EARLY NEXT WEEK ALLOWING A CYCLONIC FLOW TO BECOME ESTABLISHED EARLY NEXT WEEK ALLOWING THE RISK OF LIGHT INSTABILITY SHOWERS EACH DAY...ESPECIALLY EACH AFTN. OVERALL...TEMPS TO BE GENERALLY NEAR OR SLIGHTLY BELOW SEASONAL LEVELS. && .AVIATION /09Z THURSDAY THROUGH MONDAY/... SHORT TERM...MAINLY VFR...HOWEVER CONDITIONS WILL DROP INTO IFR/LIFR IN STORMS TODAY. PATCHY FOG IS POSSIBLE FOR A PERIOD TONIGHT...BEFORE WHOLESALE CLEARING OCCURS FRIDAY MORNING. LONG TERM...MAINLY VFR CONDITIONS. && .MARINE... SHORT TERM...WINDS AND SEAS WILL REMAIN BELOW SCA CRITERIA. GRADIENT INCREASES FOR A PERIOD FRIDAY MORNING...BUT WINDS WILL NOT BE ALIGNED IN THE SHEARED ENVIRONMENT. LONG TERM...WINDS AND SEAS TO REMAIN BELOW SCA LEVELS. && .GYX WATCHES/WARNINGS/ADVISORIES... ME...NONE. NH...NONE. MARINE...NONE. && NEAR TERM UPDATE...KIMBLE
Hazardous weather outlook, Jun 9, 2:38 AM EDT, 7 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 238 AM EDT THU JUN 9 2011 NHZ003>009-100645- NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL- SULLIVAN-MERRIMACK-BELKNAP- 238 AM EDT THU JUN 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW HAMPSHIRE AND NORTHERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE EXPECTED TO DEVELOP ON THURSDAY. SOME OF THE STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ007>009-012>014-NHZ001-002-100645- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-NORTHERN COOS-SOUTHERN COOS- 238 AM EDT THU JUN 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND NORTHERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE EXPECTED TO DEVELOP ON THURSDAY. SOME OF THE STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ018>028-NHZ010-013-014-100645- INTERIOR YORK-INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC- INTERIOR WALDO-COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN- KNOX-COASTAL WALDO-STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- 238 AM EDT THU JUN 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE EXPECTED TO DEVELOP ON THURSDAY. SOME OF THE STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ150>154-100645- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 238 AM EDT THU JUN 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE EXPECTED TO DEVELOP ON THURSDAY. SOME OF THE STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jun 9, 9:01 AM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
901 AM EDT THU JUN 9 2011
NHZ002-091315-
SOUTHERN COOS-
901 AM EDT THU JUN 9 2011
...STRONG THUNDERSTORMS WILL IMPACT COOS COUNTY THROUGH 915 AM EDT...
AT 901 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER LANCASTER...MOVING EAST AT 40 MPH.
THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND DALTON...
GILMAN...WHITEFIELD...NORTHUMBERLAND...LANCASTER...GUILDHALL...
JEFFERSON...YORK POND AND RANDOLPH THROUGH 915 AM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED.
LAT...LON 4442 7173 4443 7169 4448 7164 4450 7159
4452 7160 4454 7158 4455 7161 4457 7160
4458 7156 4450 7119 4429 7130 4441 7173
KIMBLESpecial weather statement, Jun 9, 10:04 AM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
1004 AM EDT THU JUN 9 2011
MEZ007-012-NHZ001-002-091430-
NORTHERN COOS-NORTHERN OXFORD-SOUTHERN COOS-SOUTHERN OXFORD-
1004 AM EDT THU JUN 9 2011
...STRONG THUNDERSTORMS WILL IMPACT OXFORD COUNTY AND COOS COUNTY
THROUGH 1030 AM EDT...
AT 1003 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 6 MILES NORTH OF STARK...OR ABOUT 14
MILES SOUTH OF COLEBROOK...MOVING EAST AT 60 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS IN AND AROUND STARK...MILLSFIELD...
GROVETON...MOLLIDGEWOCK STATE PARK...MILAN...DUMMER...LAKE UMBAGOG
NATIONAL WILDLIFE REFUGE...ERROL...UPTON AND GRAFTON NOTCH STATE PARK
THROUGH 1030 AM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED.
LAT...LON 4486 7149 4484 7078 4473 7076 4479 7061
4444 7071 4458 7155
KIMBLEThe office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 9:14 PM EDT | Special Weather Statement | GYX | Cumberland | 46 min |
| Jun 8, 9:23 PM EDT | Severe Thunderstorm Warning | GYX | Franklin, Oxford | 37 min |
| Jun 8, 9:25 PM EDT | Special Weather Statement | GYX | Franklin | 50 min |
| Jun 8, 9:55 PM EDT | Special Weather Statement | GYX | Oxford | 35 min |
| Jun 8, 10:05 PM EDT | Special Weather Statement | GYX | Oxford | 25 min |
| Jun 8, 10:29 PM EDT | Special Weather Statement | GYX | Waldo | 31 min |
| Jun 8, 11:05 PM EDT | Special Weather Statement | GYX | Oxford | 25 min |
| Jun 9, 12:12 AM EDT | Special Weather Statement | GYX | Waldo | 33 min |
| Jun 9, 10:04 AM EDT | Special Weather Statement | GYX | Oxford | 26 min |
| Jun 9, 10:45 AM EDT | Special Weather Statement | GYX | Oxford | 45 min |
| Jun 9, 12:36 PM EDT | Special Weather Statement | GYX | Somerset | 39 min |
| Jun 9, 1:11 PM EDT | Special Weather Statement | GYX | Somerset | 34 min |
| Jun 9, 2:39 PM EDT | Severe Thunderstorm Warning | GYX | Franklin, Oxford | 36 min |
| Jun 9, 3:00 PM EDT | Severe Thunderstorm Warning | GYX | Oxford | 60 min |
| Jun 9, 3:38 PM EDT | Severe Thunderstorm Warning | GYX | Cumberland, Oxford, York | 67 min |
| Jun 9, 3:46 PM EDT | Special Marine Warning | GYX | 119 min | |
| Jun 9, 3:56 PM EDT | Severe Thunderstorm Warning | GYX | York | 64 min |
| Jun 9, 4:00 PM EDT | Special Weather Statement | GYX | Kennebec | 30 min |
| Jun 9, 4:05 PM EDT | Severe Thunderstorm Warning | GYX | Androscoggin, Franklin, Kennebec | 40 min |
| Jun 9, 4:06 PM EDT | Severe Thunderstorm Warning | GYX | Franklin, Oxford | 54 min |
| Jun 9, 4:15 PM EDT | Severe Thunderstorm Warning | GYX | Androscoggin, Cumberland, Oxford | 60 min |
| Jun 9, 4:24 PM EDT | Special Weather Statement | GYX | Somerset | 66 min |
| Jun 9, 4:35 PM EDT | Severe Thunderstorm Warning | GYX | Cumberland, York | 40 min |
| Jun 9, 4:43 PM EDT | Severe Thunderstorm Warning | GYX | Somerset | 35 min |
| Jun 9, 4:44 PM EDT | Severe Thunderstorm Warning | GYX | Kennebec, Knox, Lincoln, Waldo | 46 min |
| Jun 9, 4:55 PM EDT | Severe Thunderstorm Warning | GYX | York | 25 min |
| Jun 9, 5:17 PM EDT | Severe Thunderstorm Warning | GYX | Androscoggin, Kennebec, Knox, Lincoln, Sagadahoc, Waldo | 43 min |
| Jun 9, 5:33 PM EDT | Severe Thunderstorm Warning | GYX | Androscoggin, Kennebec | 42 min |
| Jun 9, 5:41 PM EDT | Special Marine Warning | GYX | 49 min | |
| Jun 9, 5:43 PM EDT | Special Marine Warning | GYX | 92 min | |
| Jun 9, 6:00 PM EDT | Special Weather Statement | GYX | Lincoln, Waldo | 45 min |
| Jun 9, 9:01 AM EDT | Special Weather Statement | GYX | Coos | 14 min |
| Jun 9, 2:34 PM EDT | Severe Thunderstorm Warning | GYX | Grafton, Merrimack, Sullivan | 41 min |
| Jun 9, 3:52 PM EDT | Special Weather Statement | GYX | Coos | 53 min |
| Jun 9, 7:21 PM EDT | Special Weather Statement | GYX | Sullivan | 54 min |
Nearby
Severe Thunderstorm Warnings in Maine, 2011Severe Thunderstorm Warnings in New Hampshire, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.